# SDR CA040806010

- Difficulty date: August 5, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,540 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 350A35101700
- Condition: Cracked
- Location: Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PUMP SUPPORT HOUSING HAD A CRACK ON FLANGE, CAUSING PUMP AND BEARING ASSEMBLY TO VIBRATE.  HYDRAULIC BEARING (704A33-651-206) FOR THE POLY (V) BELT WAS REPLACED AT THIS TIME TO ENSURE THAT NO DAMAGE MAY HAVE BEEN CAUSED TO THIS BEARING DUE TO VIBRATION.   AIRCRAFT RETURNED TO SERVICE.
